Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact quantum groups
associated with monoidal functors


Author: Huu Hung Bui
Journal: Proc. Amer. Math. Soc. 126 (1998), 1081-1088
MSC (1991): Primary 46L89, 46M15, 18E10
MathSciNet review: 1422851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a ${C}^\ast$-algebra structure on the bialgebra associated with a monoidal linear ${}^\ast$-functor. The ${C}^\ast$-algebra obtained in this way is a compact quantum group in the sense of Baaj and Skandalis. We show that the category of finite dimensional unitary corepresentations of this ${C}^\ast$-algebra is equivalent to the given category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L89, 46M15, 18E10

Retrieve articles in all journals with MSC (1991): 46L89, 46M15, 18E10


Additional Information

Huu Hung Bui
Affiliation: Department of Mathematics, Macquarie University, New South Wales 2109, Australia
Address at time of publication: School of Mathematics, The University of New South Wales, Sydney, New South Wales 2052, Australia
Email: hung@alpha.maths.unsw.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04094-5
PII: S 0002-9939(98)04094-5
Received by editor(s): August 7, 1996
Received by editor(s) in revised form: September 23, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society